The components elizabeth. What we should cannot understand is one changes on the means the latest pill is generated, which appears to be a giant state and you can a reason to own at the least some of the issues.
My hypothyroidism symptoms are back again despite increasing my Armour Thyroid (AT 120 mg in the morning plus liothyronine 5mcg and AT 60 mg early afternoon). Gauging how I feel now given the AT formula change makes sense or I am taking too much now or both. I took AT from 2012-2014and felt great. Since then my symptoms have worsened (feel exhausted all the time, weight gain, insomnia, depression, loss of drive and motivation, dry skin, puffy face, intermittent tooth sensitivity, cold hands and feet, night sweats, muscle and joint aches, night sweats). I have so many symptoms that I am overwhelmed as to what is causing what (hypothyroid, stress, depression, sex hormone imbalance despite taking bioidentical progesterone 50 mg, low vitamin D, GERD, rosacea, low sodium and chloride). Continuar leyendo «I am a 47 year old lady who seems very sick»